# SDR 06FDEA0485

- Difficulty date: February 1, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 60,443 hours, 27,114 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP VANE NR 1 SUPPORT FITTING CORRODED.   REMOVED AND REPLACED SUPPORT FITTING PART NUMBER ARC1495-505 IAW EO  E8-5750-7-5004.
